# SDR CALA2025041603899

- Difficulty date: April 14, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 78,867 hours, 29,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R. HARD TO ARM + DISARM FLIGHT ATTENDANT REPORTED ESCAPE SLIDE WAS HARD TO ARM DUE TO EXCESS GIRT MATERIAL. GIRT MEASURES WITHIN LIMITS. OPS CHECK OF THE DOOR ARMING/DISARMING GOOD. REF AMM. 25-66-01
